Bilateral haemorrhagic infarction of the globus pallidus after cocaine and alcohol intoxication.
Аннотация
Cocaine is a risk factor for both ischemic and haemorrhagic stroke. We present the case of a 31-year-old man with bilateral ischemia of the globus pallidus after excessive alcohol and intranasal cocaine use. Drug-related globus pallidus infarctions are most often associated with heroin. Bilateral basal ganglia infarcts after the use of cocaine, without concurrent heroin use, have never been reported. In our patient, transient cardiac arrhythmia or respiratory dysfunction related to cocaine and/or ethanol use were the most likely causes of cerebral hypoperfusion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.